# SDR CALA0001965

- Difficulty date: December 19, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N14810
- Make and model: Doug DC-9-82
- Aircraft serial: 49264
- Aircraft time: 47,751 hours, 22,928 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

THE NLG WOULD NOT RETRACT AFTER TAKEOFF FROM IND. THE AIRCRAFT WAS RETURNED TO IND WHERE IT LANDED WITHOUT INCIDENT. MAINTENANCE FOUND THE NOSE STRUT PRESSURE LOW. THE STRUT WAS SERVICED WITH NITROGEN AND THE NOSE GEAR WAS LUBRICATED. A DIP WAS ISSUED FOR FULL STRUT SERVICE TO BE ACCOMPLISHED WITHIN 20 CYCLES. THE GEAR WAS CYCLED SEVERAL TIMES AND OPERATIONAL CHECKS WERE GOOD IAW MM 32-21-02.
